Aa
A
A
A
Close
Women's Health Community
65.7k Members
Avatar universal

Birth control Breakthrough Bleeding

I have just started taking the Ortho Tri Cyclin Birth control pills this past month. I was a day 1 starter.  The cycle I started on was unusually 2 days longer than my normal one and like about a week and a half ago I started to feel symptoms of an infection (like itching and thick, whitish or maybe yellowish discharge) and all of a sudden last week along with the infection I started to see blood with the discharge. It has been very light bleeding for now a week. I stopped taking my birth control (Wed started my inert pills anyways). I am still having light bleeding and the discharge appears to be brownish, gooey, and very clumpy as if it could be dead skin or something (but it isnt). I used an over the counter yeast infection treatment and it stopped some itching, but that was it. Can someone help me identify what my problem is please? Thanks
1 Responses
Avatar universal
Sometimes you could get the discharge from taking BC.
Best thing is to call you doctor in case it's something not related to BC.
Good Luck
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.